NUROFEN COLD & FLU RELIEF 200MG/5MG TABLETS

Powerful Cold and Flu relief - targeting your cold and flu symptoms.

Product Features

  • Contains ibuprofen , known for anti-inflammatory properties
  • Contains phenylephrine hydrochloride to help ease congestion.
  • Relieves: ACHES AND PAINS HEADACHE FEVER SORE THROAT BLOCKED NOSE AND SINUSES

Available in: 8s, 16s

Product Description

Nurofen Cold and Flu Relief tablets help tackle congestion, aches and pains, sore throat and more. It contains ibuprofen to relieve aches and pains plus phenylephrine hydrochloride to help ease congestion.

Contains: Ibuprofen 200 mg, Phenylephrine hydrochloride 5 mg. Please refer to product leaflet for full list of ingredients.

For oral administration and short term use only, please consult a doctor if symptoms persist, worsen or if the product is required for more than 10 days.

Adults and children from 12 years: Take 2 tablets every 8 hours, leaving at least 4 hours between doses (maximum 6 tablets in 24 hours).
Do not give Nurofen Cold and Flu Relief to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.

For detailed instructions please refer to the product leaflet.

Do Not Take:
• If you have ever had a stomach ulcer, perforation or bleeding.
• If you are allergic to ibuprofen, phenylephrine or any other ingredient of the product, aspirin or other related painkillers.
• If you are taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.
• If you have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken ibuprofen, aspirin or similar medicines
• If you have had gastrointestinal bleeding or perforation when previously taking NSAIDs
• Have severe liver or kidney problems
• Have heart problems, high blood pressure or blood coagulation disorder
• Have breathing difficulties
• Have an overactive thyroid
• Are taking Monoamine Oxidase Inhibitors or have taken these in the last 14 days
• Are in the last 3 months of pregnancy
• Are under 12 years old
• For detailed warnings, please refer to the product leaflet